# SDR AU980736

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: DSL3461
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE DRIVEN HYDRAULIC PUMP HOSE LEAKING.  LOSS OF HYDRAULIC FLUID.
